RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Pages 139–180 (Mi umn5141)  

Some lattice-theoretical properties of groups and semi-groups

M. N. Arshinov, L. E. Sadovskii


Abstract: During the period following the publication of the survey [5] a number of new papers appeared in which connections between the structure of an algebraic system (a group, a semigroup or a topological group) and the lattice of its subsystems (subgroups, subsemigroups, closed subgroups) are studied.
In a sense the present article is a continuation of [5], although its style differs somewhat in that it includes fragments of proofs of the most interesting facts. It also considers other lattices similar to the subgroup lattice of a discrete group. Accordingly it contains five sections studying the subgroup lattice of infinite groups (§ 1), the subsemigroup lattice of these groups (§ 2), the subsemigroup lattice of a semigroup (§ 3), the subgroup lattice in groups with various finiteness conditions (§ 4), and finally the lattice of closed subgroups of a topological group (§ 5).
All the definitions necessary for an understanding of the new results are given here. Definitions of other concepts that are already known well-enough can be found in [5] or in Kurosh's book [4]. The authors have tried to examine all the available relevant literature; this is listed at the end of the article. Titles cited in [5] are repeated here only when they are directly referred to in the text in connection with new results not mentioned in [5].

Full text: PDF file (2634 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1972, 27:6, 149–191

Bibliographic databases:

UDC: 519.4
MSC: 22A26, 20E15, 20D30

Citation: M. N. Arshinov, L. E. Sadovskii, “Some lattice-theoretical properties of groups and semi-groups”, Uspekhi Mat. Nauk, 27:6(168) (1972), 139–180; Russian Math. Surveys, 27:6 (1972), 149–191

Citation in format AMSBIB
\Bibitem{ArsSad72}
\by M.~N.~Arshinov, L.~E.~Sadovskii
\paper Some lattice-theoretical properties of groups and semi-groups
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 139--180
\mathnet{http://mi.mathnet.ru/umn5141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404400}
\zmath{https://zbmath.org/?q=an:0278.20030}
\transl
\jour Russian Math. Surveys
\yr 1972
\vol 27
\issue 6
\pages 149--191
\crossref{https://doi.org/10.1070/RM1972v027n06ABEH001394}


Linking options:
  • http://mi.mathnet.ru/eng/umn5141
  • http://mi.mathnet.ru/eng/umn/v27/i6/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    Full text:75
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019